# SDR SWAA2014010223783

- Difficulty date: December 27, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 27,419 hours, 12,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 312 TO BS 328, RBL 31.6.  REPAIRED INTERCOSTAL IAW SRM & DRAWING.
